Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS Miami, FL

June 15, 2014Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2014, 4:21 PM EDT for Collier County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2014, 4:21 PM EDT (20:21 UTC)
Expired
Jun 15, 2014, 5:00 PM EDT
In force
39 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Collier County, FL

The radar

The Miami radar (KAMX), 143 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:35 PM EDTTSTM WND DMG1 S Orange Tree, FLTRAILER BLOWN OVER AND POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2129 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WUUS52 KMFL 152021
SVRMFL
FLC021-152100-
/O.NEW.KMFL.SV.W.0019.140615T2021Z-140615T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN JUN 15 2014

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COLLIER COUNTY IN SOUTHWEST FLORIDA...

* UNTIL 500 PM EDT

* AT 421 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER GOLDEN GATE ESTATES. THIS
  STORM WAS DRIFTING NORTHEAST.

* LOCATIONS IMPACTED INCLUDE...
  GOLDEN GATE ESTATES...ORANGETREE AND GOLDEN GATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2632 8170 2632 8166 2636 8166 2625 8141
      2615 8161 2619 8171
TIME...MOT...LOC 2021Z 196DEG 2KT 2622 8165 

$$

GREGORIA
2 follow-up statements
319 
WWUS52 KMFL 152038
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
438 PM EDT SUN JUN 15 2014

FLC021-152100-
/O.CON.KMFL.SV.W.0019.000000T0000Z-140615T2100Z/
COLLIER FL-
438 PM EDT SUN JUN 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...

AT 438 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER ORANGETREE...MOVING NORTHEAST AT 
10 MPH.

LOCATIONS IMPACTED INCLUDE...
ORANGETREE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2632 8170 2632 8166 2636 8166 2625 8141
      2617 8158 2621 8169
TIME...MOT...LOC 2038Z 216DEG 7KT 2628 8159 

$$

GREGORIA
872 
WWUS52 KMFL 152044
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT SUN JUN 15 2014

FLC021-152053-
/O.CAN.KMFL.SV.W.0019.000000T0000Z-140615T2100Z/
COLLIER FL-
444 PM EDT SUN JUN 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2632 8170 2632 8166 2636 8166 2625 8141
      2617 8158 2621 8169
TIME...MOT...LOC 2039Z 196DEG 2KT 2628 8159 

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:06 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 15, 3:06 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
306 PM EDT SUN JUN 15 2014

.DISCUSSION...

CURRENT CONVECTION IS CONFINED TO THE INTERIOR REGIONS OF THE
PENINSULA AND THE LAKE REGION BUT THE AFTERNOON PORTION OF THE
FORECAST REMAINS UNCHANGED WITH THE MOST COVERAGE STILL EXPECTED
TO BE IN THE WESTERN INTERIOR.

THE LATEST GUIDANCE INDICATES AN UPPER LEVEL TROUGH CURRENTLY OFF
THE CAROLINA COAST WILL SLOWLY RETROGRADE SOUTHWEST OVER THE NEXT
FEW DAYS AND IS FORECAST TO BE OVER THE SOUTH FLORIDA PENINSULA BY
MID-WEEK. THE GUIDANCE ALSO INDICATES THAT THERE WILL BE
SUFFICIENTLINGERING MOISTURE ACROSS THE REGION ON MONDAY TO HAVE
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WITH THE GREATEST
COVERAGE ONCE AGAIN ACROSS THE INTERIOR AND WESTERN REGIONS. BY
TUESDAY SOME DRIER AIR COULD APPROACH THE REGION ALTHOUGH GUIDANCE
SUGGESTS THAT THERE COULD BE SUFFICIENT MOISTURE WITH DIURNAL
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE INTERIOR
REGIONS ALTHOUGH THE COVERAGE COULD BE LESS. BY WEDNESDAY BOTH
THE GFS AND THE EURO MODELS INDICATE THAT THE AFOREMENTIONED UPPER
LEVEL TROUGH COULD BE IN THE EASTERN GULF AND BOTH MODELS ALSO
INDICATE THAT DEEPER TROPICAL MOISTURE COULD ENTER THE REGION. THE
SOURCE OF THE TROPICAL MOISTURE WILL LIKELY BE SOME WEAK TROPICAL
WAVES CURRENTLY IN THE EASTERN CARIBBEAN AND AS THEY CONTINUE TO
TRACK WESTWARD THE MOISTURE FROM THE NORTHERN PERIPHERY OF THE
WAVES COULD ENTER THE REGION. SO THE LATEST GUIDANCE PICKS UP ON
THE UPPER LEVEL TROUGH AND MOISTURE FEATURES WITH AN APPROPRIATE
INCREASE IN THE POP'S FOR MID WEEK INDICATED IN THE FORECAST.

&&

.MARINE...

THERE WAS A SLIGHT INCREASE IN THE WINDS FROM PREVIOUS GUIDANCE
WITH EASTERLY WINDS IN THE 10 TO 15 KNOT RANGE POSSIBLE TONIGHT
AND MONDAY BUT MAINLY CONFINED TO THE ATLANTIC WATERS TO THE EAST
OF MIAMI DADE COUNTY. OTHERWISE ATLANTIC SEAS FORECAST TO BE 3
FEET OR LESS AND GULF WATERS 2 FEET OR LESS THROUGH MID WEEK IF
NOT BEYOND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  88  74  88 /  20  30  20  20
FORT LAUDERDALE  78  89  75  88 /  20  20  20  20
MIAMI            76  89  76  88 /  20  30  20  20
NAPLES           74  91  74  89 /  20  40  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...57/DG
LONG TERM....60/BD
Hazardous weather outlook, Jun 15, 2:51 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT SUN JUN 15 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160700-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
251 PM EDT SUN JUN 15 2014

...ISOLATED STRONG TO SEVERE THUNDERSTORMS INTERIOR AND WEST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP OVER INTERIOR
AND GULF COAST REGIONS OF SOUTH FLORIDA AND CONTINUE INTO THE
EARLY EVENING. DANGEROUS CLOUD-TO-GROUND LIGHTNING WILL BE THE
PRIMARY THREAT, ALONG WITH A FEW STRONG OR SEVERE THUNDERSTORMS.

WIND: WIND GUSTS UP TO 60 MPH ARE POSSIBLE IN THE STRONGEST STORMS
THIS AFTERNOON OVER THE INTERIOR AND GULF COAST.

HAIL: UP TO QUARTER SIZE IN THE STRONGEST STORMS THIS AFTERNOON
OVER THE INTERIOR AND GULF COAST.

FLOODING: MINOR PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE
AREAS IS POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING, MAINLY
OVER INTERIOR AND GULF COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND HAIL TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 15, 3:30 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT SUN JUN 15 2014

FLZ066-152000-
HENDRY FL-
330 PM EDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY ...

* UNTIL 400 PM EDT

* AT 329 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR CHARLESTON PARK...OR 3 MILES SOUTHWEST OF
  LABELLE. THIS STORM WAS NEARLY STATIONARY.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2676 8145 2656 8145 2659 8157 2677 8157
TIME...MOT...LOC 1929Z 118DEG 1KT 2668 8151

GREGORIA
Special weather statement, Jun 15, 3:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
335 PM EDT SUN JUN 15 2014

FLZ063-066-152000-
HENDRY FL-GLADES FL-
335 PM EDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENDRY AND SOUTHWESTERN
GLADES...

* UNTIL 400 PM EDT

* AT 334 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER ORTONA...OR 9 MILES EAST OF LABELLE. THIS
  STORM WAS DRIFTING WEST. ADDITIONAL STRONG THUNDERSTORMS WERE
  DEVELOPING TO THE SOUTHEAST OVER HENDRY COUNTY.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  LABELLE...MONTURA...MUSE...ORTONA...PORT LA BELLE AND DEVILS
  GARDEN.

LAT...LON 2689 8156 2692 8130 2661 8097 2645 8117
      2676 8145 2676 8157
TIME...MOT...LOC 1934Z 118DEG 1KT 2678 8129

GREGORIA
Special weather statement, Jun 15, 3:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT SUN JUN 15 2014

FLZ067-152000-
INLAND PALM BEACH COUNTY FL-
337 PM EDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL INLAND PALM BEACH
COUNTY ...

* UNTIL 400 PM EDT

* AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES NORTHEAST OF CANAL POINT. THIS STORM
  WAS DRIFTING WEST.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2693 8040 2680 8050 2687 8063 2690 8062
      2693 8062 2696 8061 2696 8043
TIME...MOT...LOC 1937Z 118DEG 1KT 2692 8053

GREGORIA
Special weather statement, Jun 15, 3:56 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT SUN JUN 15 2014

FLZ063-066-152045-
HENDRY FL-GLADES FL-
356 PM EDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES...

* UNTIL 445 PM EDT

* AT 355 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER ORTONA...OR 7 MILES NORTHEAST OF
  LABELLE...MOVING NORTHWEST AT 5 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO AROUND 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  PALMDALE...MUSE...ORTONA...AND SURROUNDING LOCALES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2688 8118 2674 8130 2677 8157 2679 8157
      2700 8143
TIME...MOT...LOC 1955Z 121DEG 6KT 2681 8133

GREGORIA
Special weather statement, Jun 15, 4:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EDT SUN JUN 15 2014

FLZ066-070-152045-
INLAND COLLIER COUNTY FL-HENDRY FL-
410 PM EDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN INLAND COLLIER
COUNTY AND WEST CENTRAL HENDRY...

* UNTIL 445 PM EDT

* AT 409 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR FELDA...OR 8 MILES NORTHWEST OF IMMOKALEE.
  THIS STORM WAS DRIFTING SOUTHWEST.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2642 8156 2664 8157 2666 8155 2652 8138
      2637 8149 2642 8165
TIME...MOT...LOC 2009Z 039DEG 2KT 2653 8151

GREGORIA
Special weather statement, Jun 15, 4:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT SUN JUN 15 2014

FLZ070-152100-
INLAND COLLIER COUNTY FL-
417 PM EDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL INLAND COLLIER
COUNTY ...

* UNTIL 500 PM EDT

* AT 416 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER GOLDEN GATE ESTATES. THIS STORM WAS NEARLY
  STATIONARY.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  GOLDEN GATE ESTATES...GOLDEN GATE...ORANGETREE...WEST TOLL GATE ON
  ALLIGATOR ALLEY AND VINEYARDS.

LAT...LON 2632 8171 2632 8166 2641 8166 2630 8146
      2611 8160 2620 8173
TIME...MOT...LOC 2016Z 196DEG 3KT 2622 8165

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:05 PM EDTSpecial Weather StatementMFLCollier25 min
Jun 15, 1:23 PM EDTSpecial Weather StatementMFLCollier37 min
Jun 15, 3:30 PM EDTSpecial Weather StatementMFLHendry30 min
Jun 15, 3:35 PM EDTSpecial Weather StatementMFLHendry25 min
Jun 15, 3:37 PM EDTSpecial Weather StatementMFLMartin23 min
Jun 15, 3:55 PM EDTSpecial Marine WarningMFL65 min
Jun 15, 3:56 PM EDTSpecial Weather StatementMFLGlades49 min
Jun 15, 4:10 PM EDTSpecial Weather StatementMFLHendry35 min
Jun 15, 4:17 PM EDTSpecial Weather StatementMFLCollier43 min
Jun 15, 4:31 PM EDTSpecial Weather StatementMFLCollier44 min
Jun 15, 5:08 PM EDTSpecial Weather StatementMFLCollier37 min
Jun 15, 5:18 PM EDTSpecial Marine WarningMFL87 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.